# SDR AALA20150114003

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,034 hours, 7,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMER LIGHT FOUND INOPERATIVE.  R4 DOOR EXTERIOR EMER LIGHT BULB REPLACED.  OPERATIONS CHECK FOUND NORMAL IAW AMM 33-51-00.
